# SDR IPXA1167010

- Difficulty date: May 11, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 11,935 hours, 7,075 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279239202
- Condition: Corroded
- Location: Mdcc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MDCC SEAT TRACK AT FR80, Y0 IS CORRODED.  REPAIRED MDCC SEAT TRACK AT FR80, Y0 IAW SRM 53-10-16 PARA 4, FIG 201. REF: UPS RCD, CONTROL NR 442959.
